Get your Health question answered in 3 easy steps

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the cause and treatment for recurring diarrhea?

Answered by
Dr.
Dr. Shruti Rijhwani

Rheumatologist

Practicing since :2008

Answered : 2366 Questions

default
Posted on Mon, 11 Aug 2014 in Digestion and Bowels
Question: I have been traveling and have developed diarrhea which comes and goes. I take pepto bismo and then the symptoms recede but then come back. I have some gas but not obvious blood in the stool. The only medications I am taking is Lisinopril 10 mg.

Shall I continue home remedies or go immediately to a doctor? I can make an appointment for next week.
Thank you.
doctor
Answered by Dr. Shruti Rijhwani 52 minutes later
Brief Answer:
Follows.

Detailed Answer:
Dear Madam,

Thank you for posting your query on HCM.

Well looking into your problem I would like to tell you that I dont think considering the given history that you have any emergency so you can take an appointment for next week but do show to some doctor.

When there is fever , blood and mucus in stools or anemia , these are the signs which need immediate evaluation.

Take care.

Dr. Shruti


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Pepto bismo

doctor1 MD

I've had diarrhea for the past two weeks. I also have a lot of gas. I've been taking Pepto Bismo . It hasn't helped.

doctor1 MD

I suffer from Iritiable Bowel Syndrome. I take Miralax daily for this, 1/2 capful in morning, and a capful at night. On my last appointment with my doctor, I told her I was having occasional times when my bowels were not moving. I also take a...

doctor1 MD

abdominal pain and left side pain think she may be passing a kidney stone